# SDR YENA2023070300756

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 6,394 hours, 952 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS) 'FUEL ACT TRANSFER FAULT ON ECAM ( AUTO TRANSFER SYSTEM (ACT) 1), 2) ADDITIONAL CENTER TANK(S) (ACT) ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
